Alert archive / Alabama / High Wind Warnings in 2020
High Wind Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this high wind warning at Apr 13, 2020, 1:29 AM CDT for 16 counties in Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 1:29 AM CDT (06:29 UTC)
- Expired
- Apr 13, 2020, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
Counties Autauga County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Elmore County, AL, Etowah County, AL, Lee County, AL, Macon County, AL, Randolph County, AL, Shelby County, AL, Talladega County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:30 AM CDT | NON-TSTM WND DMG | 1 Ese Roanoke Municipal, AL | ONE HOUSE SUSTAINED MINOR STRUCTURAL DAMAGE AND ONE STORAGE BUILDING WAS COMPLETELY DESTROYED ALONG HIGHWAY 431 SOUTH OF ROANOKE. A HIGH WIND WARNING WAS IN EFFECT AT THE TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.4
The text
As transmitted.
163 WWUS74 KBMX 130629 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 129 AM CDT Mon Apr 13 2020 ALZ018>021-025-027>029-035>038-041-043-045-047-131300- /O.UPG.KBMX.WI.Y.0003.000000T0000Z-200413T1300Z/ /O.NEW.KBMX.HW.W.0001.200413T0629Z-200413T0900Z/ /O.NEW.KBMX.WI.Y.0004.200413T0900Z-200413T1300Z/ Etowah-Calhoun-Cherokee-Cleburne-Shelby-Talladega-Clay-Randolph- Chilton-Coosa-Tallapoosa-Chambers-Autauga-Elmore-Macon-Lee- Including the cities of Gadsden, Anniston, Centre, Heflin, Columbiana, Pelham, Alabaster, Talladega, Sylacauga, Ashland, Roanoke, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Prattville, Wetumpka, Tallassee, Tuskegee, Auburn, and Opelika 129 AM CDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...For the High Wind Warning, west winds greater than 50 mph with gusts up to 60 mph. For the Wind Advisory, west winds 15 to 25 mph expected with gusts up to 50 mph. * WHERE...Portions of central, east central and northeast Alabama. * WHEN...For the High Wind Warning, until 4 AM CDT early this morning. For the Wind Advisory, until 8 AM CDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ALZ011>015-017-022>024-026-030>034-039-040-042-044-046-048>050- 131300- /O.CON.KBMX.WI.Y.0003.000000T0000Z-200413T1300Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Pickens-Tuscaloosa- Jefferson-St. Clair-Sumter-Greene-Hale-Perry-Bibb-Marengo-Dallas- Lowndes-Montgomery-Bullock-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Carrollton, Tuscaloosa, Birmingham, Hoover, Pell City, Moody, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Demopolis, Linden, Selma, Fort Deposit, Hayneville, Montgomery, Union Springs, Phenix City, Troy, and Eufaula 129 AM CDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, northeast, northwest, southeast and west central Alabama. * WHEN...Until 8 AM CDT this morning. * IMPACTS...Tents and other temporary outdoor structures that are vulnerable to these types of winds could be compromised. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
962 WWUS74 KBMX 130702 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 202 AM CDT Mon Apr 13 2020 ALZ018>021-025-027>029-035>038-041-043-045-047-131300- /O.CON.KBMX.HW.W.0001.000000T0000Z-200413T0900Z/ /O.CON.KBMX.WI.Y.0004.200413T0900Z-200413T1300Z/ Etowah-Calhoun-Cherokee-Cleburne-Shelby-Talladega-Clay-Randolph- Chilton-Coosa-Tallapoosa-Chambers-Autauga-Elmore-Macon-Lee- Including the cities of Gadsden, Anniston, Centre, Heflin, Columbiana, Pelham, Alabaster, Talladega, Sylacauga, Ashland, Roanoke, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Prattville, Wetumpka, Tallassee, Tuskegee, Auburn, and Opelika 202 AM CDT Mon Apr 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...For the High Wind Warning, west winds greater than 50 mph with gusts up to 60 mph. For the Wind Advisory, west winds 15 to 25 mph expected with gusts up to 50 mph. * WHERE...Portions of central, east central and northeast Alabama. * WHEN...For the High Wind Warning, until 4 AM CDT early this morning. For the Wind Advisory, until 8 AM CDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ALZ011>015-017-022>024-026-030>034-039-040-042-044-046-048>050- 131300- /O.CON.KBMX.WI.Y.0003.000000T0000Z-200413T1300Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Pickens-Tuscaloosa- Jefferson-St. Clair-Sumter-Greene-Hale-Perry-Bibb-Marengo-Dallas- Lowndes-Montgomery-Bullock-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Carrollton, Tuscaloosa, Birmingham, Hoover, Pell City, Moody, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Demopolis, Linden, Selma, Fort Deposit, Hayneville, Montgomery, Union Springs, Phenix City, Troy, and Eufaula 202 AM CDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, northeast, northwest, southeast and west central Alabama. * WHEN...Until 8 AM CDT this morning. * IMPACTS...Tents and other temporary outdoor structures that are vulnerable to these types of winds could be compromised. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this high wind warning went out at Apr 13, 12:28 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 13, 12:28 AM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Birmingham AL 1228 AM CDT Mon Apr 13 2020 .UPDATE... For 06Z Aviation. && .SHORT TERM... /Updated at 0700 PM CDT Sun Apr 12 2020/ Mesoscale Update. An all-hazards severe weather threat continues across portions of Central Alabama. Damaging winds up to 70 mph, large hail, and tornadoes all remain possible into the overnight hours as a dynamic shortwave trough (which is taking a more neutral tilt) and surface low pressure eject eastward. Recent surface observations depict a favorable warm sector now along and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg, EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also supported by the 21Z BMX RAOB and various RADAR derived hodographs. Lift will continue to be abundant across the region as pressure & height falls accompany upper-level diffluence & quasigeostrophic forcing, as well as a surface moisture convergence axis from northeast AL into southwest MS. Thus, deep/moist convection will continue to be problematic over the next several hours, even as storm modes become less discrete. Threats also include flash flooding as high rain rates train north of I-20, generally along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb layer. Short-range guidance suggests favorable atmospheric conditions for all-hazards will persist for the next several hours as a more linear convective system with embedded supercells ejects across Central AL. The effective layer significant tornado parameter is progged to remain as high as 5 ahead of this system through that time, suggesting an environment favorable for tornadogenesis and strong tornadoes. Residents of Central AL must remain diligent and weather aware into the overnight period and have multiple ways to receive warnings so that necessary action to protect life and property can be taken. 40/Sizemore .LONG TERM... /Updated at 0250 PM CDT Sun Apr 12 2020/ Monday through Saturday. Cooler, clearing conditions are expected on Monday as the cold front tracks towards the east coast. Lingering clouds may persist through the morning across our north as an upstream reinforcing front moves across the area, but a dry, northerly flow and increasing CAA will support sunny skies during the afternoon with highs in the lower 60s northwest to near 80F southeast. Guidance continues to indicate the front stalling generally east to west across the Gulf Coast region on Tuesday before lifting slightly into southern portions of Alabama early Wednesday morning. This should focus highest PoPs over our southeastern quadrant, but a flattened low-level ridge over the Lower MS Valley may hinder much of the activity from entering our forecast area, so PoPs may be lowered in future updates. Otherwise, the remainder of the extended will remain dry and cool as the weak low-level ridge slides eastward across the region with dry zonal flow aloft persisting through the period. Northeasterly flow Thursday morning should allow temps to lower into the 30s. Therefore, I continued to mention localized patchy frost across our northern counties. The latest round of data indicates lows may be a couple degrees warmer than previously forecast, but leaned on the cooler side since models are typically too warm under northeasterly flow. Rain chances will begin increasing at the end of the week as another low propagates across the Desert SW towards the Tennessee Valley. Kept PoPs around 40-50% since there is still plenty of uncertainty regarding timing, moisture return, and the evolution of the system. 86 && .AVIATION... 06Z TAF Discussion. A line of strong thunderstorms has pushed into east Alabama along a low level jet axis. The axis of heavy rainfall will be east of KMGM by 06z and east of KTOI by 07z. A cold front across west Alabama will produce sct light showers, probably only impacting KBHM thru 07z. Southwest winds 10-15 kts will become westerly after passage of cold front. The air mass is fairly dry ahead and just behind the cold front, but cold air stratocumulus will spread across the northern TAF sites between 12z and 17z, producing cigs arnd 2500 feet agl. The cigs will erode by late morning with sct cumulus after 18z. 58/rose && .FIRE WEATHER... Widespread rain and thunderstorms are expected tonight across Central Alabama. Winds will be gusty through the evening hours with south winds gusting to 35 MPH. Drier weather builds in the area on Monday before rain chances return across south Alabama Tuesday night and Wednesday morning. Dry weather will prevail Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 65 42 68 41 64 / 0 0 0 10 10 Anniston 69 44 70 44 66 / 0 0 0 10 10 Birmingham 67 45 69 43 65 / 0 0 0 20 10 Tuscaloosa 67 45 69 43 66 / 0 0 0 20 10 Calera 68 46 70 44 66 / 0 0 0 20 10 Auburn 76 49 76 49 69 / 10 0 10 40 20 Montgomery 77 51 78 50 71 / 0 0 10 40 20 Troy 80 52 81 52 71 / 10 0 10 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 3 AM CDT early this morning for the following counties: Autauga...Barbour...Bibb...Blount... Bullock...Calhoun...Chambers...Cherokee...Chilton...Clay... Cleburne...Coosa...Dallas...Elmore...Etowah...Fayette...Greene... Hale...Jefferson...Lamar...Lee...Lowndes...Macon...Marengo... Marion...Montgomery...Perry...Pickens...Pike...Randolph... Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 13, 12:32 AM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1232 AM CDT Mon Apr 13 2020 ALZ011>015-017>050-140845- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1232 AM CDT Mon Apr 13 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...through Tonight. Severe thunderstorms are likely across the far eastern counties of Central Alabama through 2 AM CDT. The threats include tornadoes, damaging straight line winds up to 70 MPH, and hail up to golf ball size. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor flooding is forecast along portions of the Tombigbee River and Black Warrior River starting midweek. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be necessary. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 13, 12:37 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 AM CDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 2 NW PARTRIDGE CROSSROA 33.79N 86.96W
04/12/2020 JEFFERSON AL BROADCAST MEDIA
TREES WERE BLOWN DOWN AND A ROOF WAS BLOWN
OFF A HOME IN BAGELY.
&&
MALLocal storm report, Apr 13, 12:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 AM CDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 1 ESE BLOUNT SPRINGS 33.92N 86.77W
04/12/2020 BLOUNT AL PUBLIC
CR 7 WAS COMPLETELY WASHED OUT NEAR JACK
COLE ROAD.
&&
MALLocal storm report, Apr 13, 12:49 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 AM CDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 1 SE BULL CITY 33.40N 87.25W
04/12/2020 JEFFERSON AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN AROUND BULL
CITY.
&&
MALLocal storm report, Apr 13, 12:53 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 AM CDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND DMG 1 ESE HIGHLAND LAKE 33.88N 86.40W
04/12/2020 BLOUNT AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN AT STRAIGHT
MOUNTAIN.
&&
MALLocal storm report, Apr 13, 12:55 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 AM CDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 1 ESE HIGHLAND LAKE 33.88N 86.40W
04/12/2020 BLOUNT AL PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
ESE HIGHLAND LAKE. SEVERAL TREES WERE BLOWN
DOWN AT STRAIGHT MOUNTAIN.
&&
MALLocal storm report, Apr 13, 1:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 AM CDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND DMG 1 E MONTEREY HEIGHTS 32.51N 85.07W
04/13/2020 LEE AL BROADCAST MEDIA
*** 1 INJ ***
TREES WERE BLOWN DOWN NEAR LEE ROAD 858. ONE
OF THE TREES FELL THROUGH A MOBILE HOME
INJURING THE RESIDENT.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:10 PM CDT | Tornado Warning | BMX | Greene | 22 min |
| Apr 12, 7:14 PM CDT | Tornado Warning | BMX | Sumter | 26 min |
| Apr 12, 7:16 PM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah, St. Clair | 6 hr |
| Apr 12, 8:08 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 55 min |
| Apr 12, 8:14 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 5 hr |
| Apr 12, 8:15 PM CDT | Tornado Warning | BMX | Walker, Winston | 15 min |
| Apr 12, 8:25 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 38 min |
| Apr 12, 8:29 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more | 5 hr |
| Apr 12, 8:32 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 21 min |
| Apr 12, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 54 min |
| Apr 12, 8:36 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 17 min |
| Apr 12, 8:49 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Apr 12, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 39 min |
| Apr 12, 8:52 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 66 hr |
| Apr 12, 8:58 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 52 hr |
| Apr 12, 8:58 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 61 hr |
| Apr 12, 9:12 PM CDT | Tornado Warning | BMX | Blount | 20 min |
| Apr 12, 9:19 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 71 min |
| Apr 12, 9:33 PM CDT | Tornado Warning | BMX | Marengo | 27 min |
| Apr 12, 10:02 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 27 min |
| Apr 12, 10:22 PM CDT | Flash Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 4 hr |
| Apr 12, 10:24 PM CDT | Tornado Warning | BMX | Cherokee | 36 min |
| Apr 12, 10:37 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 53 min |
| Apr 12, 10:47 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 58 min |
| Apr 12, 10:53 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 43 min |
| Apr 12, 10:59 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega, Tallapoosa | 43 min |
| Apr 12, 11:01 PM CDT | Areal Flood Advisory | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Apr 12, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Tallapoosa | 60 min |
| Apr 12, 11:16 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 74 min |
| Apr 12, 11:24 PM CDT | Areal Flood Warning | BMX | Fayette, Tuscaloosa, Walker | 6 hr |
| Apr 12, 11:30 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 75 min |
| Apr 13, 12:08 AM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike | 82 min |
| Apr 13, 12:11 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 64 min |
| Apr 13, 12:13 AM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 3 hr |
| Apr 13, 12:18 AM CDT | Severe Thunderstorm Warning | BMX | Chambers | 16 min |
| Apr 13, 12:43 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 53 min |
| Apr 13, 1:04 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Apr 13, 1:29 AM CDT | Wind Advisory | BMX | Autauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more | 7 hr |
| Apr 13, 2:25 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 18 hr |
| Apr 13, 4:08 AM CDT | Areal Flood Warning | BMX | Cherokee | 12 hr |
| Apr 13, 7:43 AM CDT | Areal Flood Warning | BMX | Cherokee | 3 days |
Nearby
High Wind Warnings in Alabama, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.